MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 12X108MM

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 12X108MM
Catalog Number 530-12-108
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported patient presented to doctor's office with right shoulder pain.X-ray showed loose stem.The doctor went in and confirmed a loose stem we replaced the stem and the poly liner.Complaint has been evaluated and is similar to report number 1644408-2021-00949; 530-06-048, s810 - device loosening, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to patient presented to doctor's office with right shoulder pain.X-ray showed loose stem.The doctor went in and confirmed a loose stem we replaced the stem and the poly liner.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 12X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key24990879
Report Number1644408-2026-00770
Device Sequence Number21415697
Product Code HSD
UDI-Device Identifier00888912168427
UDI-Public00888912168427
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number530-12-108
Device Lot Number412T1831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 LOT: 832C2325; 506-03-118 LOT: 832C2339; 506-03-122 LOT: 833C2209; 506-03-126 LOT: 834C2409; 508-32-204 LOT: 769P3303; 508-40-107 LOT: 4479A1001; 509-00-440 LOT: 387P1121A
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale